Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 14, NWS Austin/San Antonio, TX

April 7, 20194 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 7, 2019, 3:27 AM CDT for 4 counties in Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 7, 2019, 3:27 AM CDT (08:27 UTC)
Expired
Apr 7, 2019, 4:30 AM CDT
In force
63 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Kinney County, TX, Maverick County, TX, Uvalde County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 36 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 1:55 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 8.5 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2019-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 139 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2019-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
139 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
2662 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

380 
WUUS54 KEWX 070827
SVREWX
TXC271-323-463-507-070930-
/O.NEW.KEWX.SV.W.0014.190407T0827Z-190407T0930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
327 AM CDT Sun Apr 7 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Kinney County in south central Texas...
  Northern Maverick County in south central Texas...
  Western Uvalde County in south central Texas...
  Northwestern Zavala County in south central Texas...

* Until 430 AM CDT.

* At 326 AM CDT, a severe thunderstorm was located 9 miles northwest
  of Darling, or 10 miles southwest of Spofford, moving northeast at
  45 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Brackettville, Spofford, Quemado, Laguna, Blewett, Paloma, Darling,
  Amanda, Montell, Dabney, Cline, Anacacho, Standart, Radar Base,
  Alamo Village, Normandy, Laughlin AFB Aux Field, Turkey Mountain
  and Fort Clark Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2885 10057 2888 10060 2889 10059 2891 10062
      2890 10063 2894 10065 2909 10067 2917 10078
      2920 10077 2923 10080 2925 10079 2924 10076
      2926 10075 2930 10074 2953 10057 2954 10000
      2908 9999 2885 10018 2883 10058
TIME...MOT...LOC 0826Z 224DEG 40KT 2907 10053 

HAIL...1.00IN
WIND...70MPH
 
$$

BMW
2 follow-up statements
006 
WWUS54 KEWX 070848
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
348 AM CDT Sun Apr 7 2019

TXC271-323-463-507-070930-
/O.CON.KEWX.SV.W.0014.000000T0000Z-190407T0930Z/
Kinney TX-Maverick TX-Uvalde TX-Zavala TX-
348 AM CDT Sun Apr 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR KINNEY...NORTHERN MAVERICK...WESTERN UVALDE AND NORTHWESTERN
ZAVALA COUNTIES...

At 347 AM CDT, a severe thunderstorm was located near Anacacho, or
near Brackettville, moving northeast at 45 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Brackettville, Spofford, Laguna, Blewett, Amanda, Montell, Dabney,
Cline, Anacacho, Standart, Alamo Village, Turkey Mountain and Fort
Clark Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2909 10067 2917 10078 2920 10077 2923 10080
      2925 10079 2924 10076 2926 10075 2930 10074
      2953 10057 2954 10000 2908 9999 2901 10009
      2901 10066
TIME...MOT...LOC 0847Z 224DEG 40KT 2924 10034 

HAIL...0.88IN
WIND...70MPH
 
$$

BMW
584 
WWUS54 KEWX 070908
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
408 AM CDT Sun Apr 7 2019

TXC323-507-070917-
/O.CAN.KEWX.SV.W.0014.000000T0000Z-190407T0930Z/
Maverick TX-Zavala TX-
408 AM CDT Sun Apr 7 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MAVERICK AND
NORTHWESTERN ZAVALA COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
south central Texas.

LAT...LON 2914 10050 2953 10051 2954 10000 2914 9999
TIME...MOT...LOC 0907Z 224DEG 40KT 2940 10016 

$$

TXC271-463-070930-
/O.CON.KEWX.SV.W.0014.000000T0000Z-190407T0930Z/
Kinney TX-Uvalde TX-
408 AM CDT Sun Apr 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR EASTERN KINNEY AND WESTERN UVALDE COUNTIES...

At 407 AM CDT, a severe thunderstorm was located 9 miles northwest of
Cline, or 16 miles east of Brackettville, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Brackettville, Spofford, Laguna, Montell, Dabney, Blewett, Cline,
Anacacho, Alamo Village, Turkey Mountain and Fort Clark Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2914 10050 2953 10051 2954 10000 2914 9999
TIME...MOT...LOC 0907Z 224DEG 40KT 2940 10016 

HAIL...0.75IN
WIND...60MPH
 
$$

BMW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 12:49 AM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Apr 7, 12:49 AM CDT, 2 hours 38 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
1249 AM CDT Sun Apr 7 2019

.AVIATION...
/06Z TAFS/
MVFR cigs/vsbys are ongoing at KSAT and KSSF. These conditions are
forecast for KAUS to start between 06Z and 07Z tonight. Around 08Z
and 09Z, terminals along the I-35 corridor are forecast to drop to
IFR category to about 11Z. A complex of strong storms is forecast to
move from southwest to northeast of the area Sunday morning between
1130Z and 14Z. There is moderate to high confidence of this complex
of storms to develop overnight and then track northeast across our
area Sunday morning with all of HiRes models picking it up. Lingering
showers and isolated thunderstorms are possible across the area
Sunday afternoon as the storm complex moves to the northeast and exit
the area late Sunday afternoon/early Sunday evening. VFR conditions
are possible to return along the I-35 terminals between 14Z and 18Z
Sunday. VFR conditions are forecast for KDRT for the entire forecast
period. Light and variable winds are anticipated through the period
with an east to southeast component for Sunday afternoon.

&&

.PREV DISCUSSION... /ISSUED 650 PM CDT Sat Apr 6 2019/

AVIATION...
While a few showers remain south of AUS the bulk of the convection
has moved away from the terminals. This will be the trend through the
evening hours with dry weather expected through 09z along the Rio
Grande and 11z along the I-35 corridor. VFR conditions now will
drop overnight for the I-35 terminals through MVFR to IFR by 07z.
These lower cigs will hang around until the morning round of rain
moves through.

As the main upper trough moves east across Texas another complex of
showers and storms will form late tonight across the Rio Grande
Plains. High resolution models show the complex moving eastward just
south of DRT so have included only VCSH beginning around 09z there.
The complex of showers and storms will approach the I-35 terminals by
11z with a mix of -SHRA and VCTS. While the focus should be moderate
to heavy rainfall a few isolated thunderstorms are possible, so VCTS
was used rather than prevailing TS at this point. The complex of
showers and storms, along with any wrap around precipitation will
move to the east by 15z at DRT and the I-35 terminals by 22z. VFR and
dry conditions will prevail after that with northeast winds less than
10 knots.

PREV DISCUSSION... /ISSUED 638 PM CDT Sat Apr 6 2019/

UPDATE...
We have allowed the Tornado Watch to expire at 6 PM. An outflow
boundary has pushed east into portions of Fayette, eastern Bastrop
and southern Caldwell counties. The main threat with the remaining
isolated storms west of the outflow boundary will be small hail
through sunset. Re-trended PoPs and temps through the evening hours,
with coverage of convective activity expected to remain isolated.

No changes made to the PoPs and Wx overnight and into Sunday
morning, with the previous forecast package indicating the potential
of an organized complex of storms coming out of Mexico and across
portions of the CWA. We will leave the Flash Flood Watch intact for
the potential of flooding with this second round of storms Sunday.

PREV DISCUSSION... /ISSUED 401 PM CDT Sat Apr 6 2019/

SHORT TERM (Tonight through Sunday Night)...
There remains a small threat for severe weather and tornadoes with no
significant improvements in the near storm airmass until the watch is
set to expire at 6 pm. Some clearing of counties may need to be
considered from the west in the next hour or two however. A tornado
has not be detected or reported in our forecast area today, but a
radar confirmed tornado was noted just north of Williamson County
earlier this afternoon.

A convergent pattern of a lifting warm front over eastern counties
and a re-firing of thunderstorms along an eastward-propagating
outflow boundary from western counties has resulted in locally heavy
downpours of 2 to 4.5 inches over a small area of the eastern Hill
Country and the eastern halves of Travis and Williamson counties.
While much of the area is still waiting on the much anticipated rain
pattern, the areas noted above have already become saturated to the
point of resulting in some significant street flooding and some
waters rising over some low water crossings. Overall, impacts have
been spotty as has been the rains, However, the area between Johnson
City and Taylor extending south to near San Marcos is expected to see
another 1 to 3 inches of rain based on a good portion of the higher
resolution model data for late tonight into midday Sunday.

A few areas south of the FF watch area could see an isolated 4 inch
amounts, but very little rainfall has accumulated thus far outside
of the watch area. With a 90 knot upper jet streak currently diving
south along the Pacific coast of Mexico, the model run to run trends
are deeper and slower with the upper low, which should extend the
residence time of the next round of heavy rains. Much of the HRRR
runs today have shown good consistency on timing and location of
what looks to be a more widespread mcs, which should cover 80 percent
of the forecast area, with only areas NW of a Del Rio to Mountain
Home line possibly missing out on measurable rains. The axis of
heaviest rains with the next system should impact the San Antonio
area from 6 am to 11 am and the Austin area from 7 am to 1 pm. This
heavy rain axis should be along a N-S axis near Hwy 77 by 1 pm with
decreasing chances of run-off producing rains in the early afternoon.
However, the cumulative rains over the Austin metro area could lead
to lingering flood impacts through as late as 3 pm. Additional rain
chances are indicated into Sunday evening, but this should be mostly
spotty rains associated with the elevated rap- around lifting
processes from the middle and upper levels. Further wobbling and
deepening of the upper low could lead to rain chances running into
Monday morning, but these wrap-around rains should be much lighter or
on the order of 1/4 inch or less.

LONG TERM (Monday through Saturday)...
The deeper trough moving over us this weekend will leave a dry regime
and light northerly flow to promote good warming under sunny skies
for Monday. Areas that have received over an inch of rain are likely
to feel some of the effects of Monday afternoon humidities as the
north winds are mostly expected to be less than 10 mph in the
afternoon. Winds are expected to remain light Monday night, but will
not factor in any chances for ground fog until we the rainfall totals
for tonight into Sunday. Sunny and hot conditions develop under
shortwave ridging aloft Tuesday into Wednesday. A few patches of
brief morning clouds may develop Thursday morning with another
mostly sunny and warm day forecast Thursday afternoon when vigorous
upper low passes well to the north of the area. Later forecasts may
need to consider warmer temperatures for Thursday afternoon as
westerly mixing of winds aloft could be a factor. As that upper low
ejects NEwd, another strong low digs into the SWrn US and brings
possibly another good chance of rain for next weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              59  83  59  89  63 /  20  10   0   0   0
Austin Bergstrom Intl Airport  59  83  58  88  62 /  20  10   0   0   0
New Braunfels Muni Airport     57  84  58  88  61 /  10  10   0   0   0
Burnet Muni Airport            57  81  57  87  63 /  20  10   0   0   0
Del Rio Intl Airport           59  88  61  93  64 /   0   0   0   0   0
Georgetown Muni Airport        59  82  57  88  63 /  30  20   0   0   0
Hondo Muni Airport             57  86  59  90  62 /  10  -    0   0   0
San Marcos Muni Airport        58  83  58  88  61 /  20  10   0   0   0
La Grange - Fayette Regional   60  82  57  86  62 /  40  20   0   0   0
San Antonio Intl Airport       58  85  60  88  62 /  10  10   0   0   0
Stinson Muni Airport           58  85  60  89  62 /  10  10   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through this afternoon for Bastrop-Blanco-
Caldwell-Hays-Lee-Travis-Williamson.

&&

Aviation...17
Short-Term/Long-Term...Platt
Hazardous weather outlook, Apr 6, 6:50 PM CDT, 8 hours 37 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Austin/San Antonio TX
650 PM CDT Sat Apr 6 2019

TXZ171>173-183>194-202>209-217>225-228-080000-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
650 PM CDT Sat Apr 6 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

Showers and thunderstorms are expected to increase in coverage
overnight and into Sunday morning from west to east. Strong to
severe thunderstorms are possible, with hail and damaging wind
gusts the primary threat. Some locally heavy rainfall may also be
possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A complex of showers and thunderstorms is expected to move across
portions of South Central Texas from west to east on Sunday. Some
storms could be strong to severe, with hail and damaging wind
gusts. Locally heavy rainfall may also be possible. A Flash Flood
Watch is in effect through Sunday afternoon for Bastrop, Blanco,
Caldwell, Hays, Lee, Travis, and Williamson counties. Heavy rains
that occurred Saturday could combine with an additional 1 to 3
inches of rain expected Sunday and lead to a flash flood threat.

No hazardous weather is expected Monday through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Apr 6, 10:01 PM CDT, 5 hours 26 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1001 PM CDT Sat Apr 6 2019

TXZ191-070400-
Hays TX-
1001 PM CDT Sat Apr 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HAYS COUNTY UNTIL 1100 PM
CDT...

At 1000 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wimberley, moving northeast at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
San Marcos, Kyle, Buda, Wimberley, Uhland, Niederwald, Bear Creek,
Mountain City, Hays and Hays City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3019 9794 3006 9776 2994 9780 2992 9785
      2988 9790 2994 9811 3020 9795
TIME...MOT...LOC 0300Z 228DEG 15KT 2997 9802

AAT
Local storm report, Apr 6, 11:09 PM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1109 PM CDT SAT APR 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             7 ENE DALE              29.96N 97.45W
04/06/2019  E1.00 INCH       BASTROP            TX   PUBLIC

            QUARTER SIZED HAIL REPORTED IN RED ROCK NEAR
            THE INTERSECTION OF FM 812 AND HWY 20.

&&

AAT
Local storm report, Apr 6, 11:30 PM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1130 PM CDT SAT APR 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 PM     HAIL             2 WNW BUESCHER STATE PA 30.05N 97.20W
04/06/2019  E1.00 INCH       BASTROP            TX   STORM CHASER

            REPORT VIA SPOTTER NETWORK AND VIA A HAM
            OPERATOR OF 1 INCH HAIL JUST TO THE NW OF
            SMITHVILLE.

&&

AAT
Special weather statement, Apr 7, 12:10 AM CDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1210 AM CDT Sun Apr 7 2019

TXZ208-070545-
Caldwell TX-
1210 AM CDT Sun Apr 7 2019

...SPECIAL WEATHER STATEMENT...

At 1210 AM CDT, Doppler radar was tracking a strong thunderstorm over
Lockhart, moving northeast at 25 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Lockhart, Uhland, Mustang Ridge, Niederwald, Lytton Springs, Dale, St
John Colony, Maxwell, Mendoza and Taylorsville.

LAT...LON 2977 9771 2991 9784 2994 9781 2995 9779
      2999 9775 3007 9765 2991 9746
TIME...MOT...LOC 0510Z 230DEG 20KT 2989 9771

RUNYEN
Local storm report, Apr 7, 12:21 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1221 AM CDT SUN APR 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     HAIL             1 SSW GIDDINGS          30.17N 96.94W
04/07/2019  E0.75 INCH       LEE                TX   LAW ENFORCEMENT

            PEA TO PENNY SIZED HAIL REPORTED AT THE LEE
            COUNTY SHERIFFS OFFICE JUST SOUTH OF
            GIDDINGS.

&&

JR
Local storm report, Apr 7, 3:19 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
319 AM CDT SUN APR 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     TSTM WND DMG     EAGLE PASS              28.71N 100.50W
04/07/2019                   MAVERICK           TX   TRAINED SPOTTER

            FIRST REPORT OF DOWNED POWER LINES IN EAGLE
            PASS VIA SCANNER TRAFFIC. THEY ARE STARTING
            TO CHECK TOWN FOR DAMAGE AND/OR FLOODING
            ISSUES.

&&

OB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:50 PM CDTSpecial Weather StatementEWXComal40 min
Apr 6, 8:19 PM CDTSevere Thunderstorm WarningEWXComal, Hays41 min
Apr 6, 8:54 PM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Guadalupe, Hays66 min
Apr 6, 8:59 PM CDTAreal Flood AdvisoryEWXCaldwell, Comal, Hays3 hr
Apr 6, 9:25 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis65 min
Apr 6, 10:01 PM CDTSpecial Weather StatementEWXHays59 min
Apr 6, 10:19 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell56 min
Apr 6, 10:43 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette62 min
Apr 6, 11:42 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee50 min
Apr 7, 12:10 AM CDTSpecial Weather StatementEWXCaldwell35 min
Apr 7, 2:43 AM CDTSevere Thunderstorm WarningEWXMaverick47 min
Apr 7, 3:10 AM CDTFlash Flood WarningEWXMaverick3 hr
Apr 7, 3:38 AM CDTSpecial Weather StatementEWXDimmit, Maverick, Zavala67 min
Apr 7, 4:05 AM CDTSpecial Weather StatementEWXUvalde55 min
Apr 7, 4:32 AM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kinney, Medina, Real, Uvalde58 min
Apr 7, 4:43 AM CDTSpecial Weather StatementEWXAtascosa47 min
Apr 7, 5:07 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Wilson38 min
Apr 7, 5:39 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bandera, Bexar, Frio, Kerr, Medina and 1 more51 min
Apr 7, 5:46 AM CDTAreal Flood AdvisoryEWXAtascosa3 hr
Apr 7, 5:50 AM CDTSpecial Weather StatementEWXAtascosa, Bexar, Gonzales, Guadalupe, Karnes, Wilson55 min
Apr 7, 6:09 AM CDTSpecial Weather StatementEWXBexar, Comal, Karnes, Kendall, Wilson66 min
Apr 7, 6:30 AM CDTSpecial Weather StatementEWXKendall45 min
Apr 7, 6:38 AM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Blanco, Comal, Guadalupe, Kendall and 2 more67 min
Apr 7, 6:46 AM CDTSpecial Weather StatementEWXAtascosa, Bastrop, Caldwell, Comal, DeWitt, Fayette and 6 more59 min
Apr 7, 6:52 AM CDTAreal Flood AdvisoryEWXBexar3 hr
Apr 7, 6:57 AM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr3 hr
Apr 7, 7:40 AM CDTSpecial Weather StatementEWXBastrop, Caldwell, Fayette, Lee, Travis, Williamson65 min
Apr 7, 7:51 AM CDTSpecial Weather StatementEWXGonzales, Guadalupe, Karnes, Wilson54 min
Apr 7, 7:52 AM CDTAreal Flood AdvisoryEWXTravis3 hr
Apr 7, 8:05 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Hays3 hr
Apr 7, 8:23 AM CDTAreal Flood AdvisoryEWXLee, Williamson3 hr
Apr 7, 8:49 AM CDTSpecial Weather StatementEWXBastrop, Lee, Travis, Williamson56 min
Apr 7, 9:00 AM CDTSpecial Weather StatementEWXDeWitt60 min
Apr 7, 9:22 AM CDTFlash Flood WarningEWXBastrop, Travis3 hr
Apr 7, 10:09 AM CDTSpecial Weather StatementEWXBastrop, Fayette, Lavaca51 min
Apr 7, 11:05 AM CDTSpecial Weather StatementEWXFayette25 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.